Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 369713, 7 pages
http://dx.doi.org/10.1155/2014/369713
Research Article

A New Optimal Eighth-Order Ostrowski-Type Family of Iterative Methods for Solving Nonlinear Equations

1Department of Applied Mathematics, Hamedan Branch, Islamic Azad University, Hamedan 65138, Iran
2Faculty of Mathematics, University of Sistan and Baluchestan, Zahedan 987-98155, Iran

Received 6 September 2013; Accepted 2 October 2013; Published 13 March 2014

Academic Editors: Q. Guo and Z.-Y. Li

Copyright © 2014 Taher Lotfi and Tahereh Eftekhari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964. View at MathSciNet
  2. A. M. Ostrowski, Solution of Equations in Euclidean and Banach Spaces, Academic Press, New York, NY, USA, 3rd edition, 1973. View at MathSciNet
  3. R. F. King, “A family of fourth order methods for nonlinear equations,” SIAM Journal on Numerical Analysis, vol. 10, pp. 876–879, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Soleimani, F. Soleymani, and S. Shateyi, “Some iterative methods free from derivatives and their basins of attraction for nonlinear equations,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 301718, 10 pages, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Fernández-Torres and J. Vásquez-Aquino, “Three new optimal fourth-order iterative methods to solve nonlinear equations,” Advances in Numerical Analysis, vol. 2013, Article ID 957496, 8 pages, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Montazeri, F. Soleymani, S. Shateyi, and S. S. Motsa, “On a new method for computing the numerical solution of systems of nonlinear equations,” Journal of Applied Mathematics, vol. 2012, Article ID 751975, 15 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Soleymani, “Novel computational iterative methods with optimal order for nonlinear equations,” Advances in Numerical Analysis, vol. 2011, Article ID 270903, 10 pages, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Soleymani, S. Karimi Vanani, and A. Afghani, “A general three-step class of optimal iterations for nonlinear equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 469512, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. F. Soleymani, M. Sharifi, and B. Somayeh Mousavi, “An improvement of Ostrowski's and King's techniques with optimal convergence order eight,” Journal of Optimization Theory and Applications, vol. 153, no. 1, pp. 225–236, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. F. Soleymani, S. Karimi Vanani, and M. Jamali Paghaleh, “A class of three-step derivative-free root solvers with optimal convergence order,” Journal of Applied Mathematics, vol. 2012, Article ID 568740, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. F. Soleymani, S. K. Vanani, M. Khan, and M. Sharifi, “Some modifications of King's family with optimal eighth order of convergence,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1373–1380, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. J. R. Sharma and R. Sharma, “A new family of modified Ostrowski's methods with accelerated eighth order convergence,” Numerical Algorithms, vol. 54, no. 4, pp. 445–458, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. C. Chun and Y. Ham, “Some sixth-order variants of Ostrowski root-finding methods,” Applied Mathematics and Computation, vol. 193, no. 2, pp. 389–394, 2007. View at Publisher · View at Google Scholar · View at Scopus
  14. J. Kou, Y. Li, and X. Wang, “Some variants of Ostrowski's method with seventh-order convergence,” Journal of Computational and Applied Mathematics, vol. 209, no. 2, pp. 153–159, 2007. View at Publisher · View at Google Scholar · View at Scopus
  15. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteratione,” Journal of the ACM, vol. 21, no. 4, pp. 643–651, 1974. View at Google Scholar · View at Scopus
  16. P. Jarrat, “Some fourth order multipoint iterative methods for solving equations,” Mathematical Computation, vol. 20, pp. 434–437, 1966. View at Google Scholar
  17. W. Bi, Q. Wu, and H. Ren, “A new family of eighth-order iterative methods for solving nonlinear equations,” Applied Mathematics and Computation, vol. 214, no. 1, pp. 236–245, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. L. Liu and X. Wang, “Eighth-order methods with high efficiency index for solving nonlinear equations,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3449–3454, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. S. Weerakoon and T. G. I. Fernando, “A variant of Newton's method with accelerated third-order convergence,” Applied Mathematics Letters, vol. 13, no. 8, pp. 87–93, 2000. View at Google Scholar · View at Scopus